# SDR DL72S953666

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Lug
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FWD ENTRY DOOR UPPER GATE STOP ROD ATTACH LUG FOUND BROKEN.  REPAIRED PER 52-10-2 FIG 10.
